1. robertgmam

    robertgmam Registered User

    May 9, 2006
    1
    My mum was prescribed Reminyl recently.She took only two pills and came out in a severe and itchy rash all over her upper body.Her face became red and swollen.It took two weeks of anti-histamines to put her right,and,of course she had to stop the Reminyl.The Dr. is unwilling to prescribe an alternative to Reminyl,so we are back to square one.
    Has anyone else encountered this allergy problem and does anyone have any suggestions as to alternatives? Could it just be an allergy to the coating of the pills,perhaps?
    Thanks.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.